| Model Number |
TRF-295 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device evaluation: visual analysis of the returned device identified: deformation device, creases fold, wear abrasion, yellow particles.Weight test: weight to the spec.Cloudy and bubbles in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: capsular contracture, baker grade iii.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
Event or Problem Description
Healthcare provider reported reason for left side removal as capsular contracture baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Information contained in this report were previously submitted via emdr manufacturer report number 9617229-2019-19381.All available information has been consolidated into this report.
Event or Problem Description